Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS Jackson, KY

June 21, 2021Pulaski County, Wayne County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 21, 2021, 4:18 PM EDT for Pulaski County, Wayne County, Kentucky. It was in force for 27 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 4:18 PM EDT (20:18 UTC)
Expired
Jun 21, 2021, 4:45 PM EDT
In force
27 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Pulaski County, KY, Wayne County, KY

The radar

The Jackson,KY radar (KJKL), 129 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:18 PM EDTTSTM WND DMG1 Ene Betsey, KYWAYNE COUNTY 911 CALL CENTER REPORTED DOWNED TREE BLOCKING HIGHWAY 1619. TIME ESTIMATED FROM RADAR.
Jun 21, 4:27 PM EDTTSTM WND DMG1 Ne Somerset, KYTREES REPORTED DOWN ALONG JASPER ST, WITH ONE TREE DOWN ON POWERLINES NEAR THE INTERSECTION WITH MT VERNON ST. TIME ESTIMATED FROM RADAR.
Jun 21, 4:27 PM EDTTSTM WND DMG1 N Somerset, KYTREES REPORTED DOWN ALONG OHIO ST. TIME ESTIMATED FROM RADAR.
Jun 21, 4:27 PM EDTTSTM WND DMGSomerset, KYTREES REPORTED DOWN AT INTERSECTION OF HOPE WAY AND RAILROAD DR. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:52 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1530 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
1.3
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

483 
WUUS53 KJKL 212018
SVRJKL
KYC199-231-212045-
/O.NEW.KJKL.SV.W.0054.210621T2018Z-210621T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
418 PM EDT Mon Jun 21 2021

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wayne County in south central Kentucky...
  Southeastern Pulaski County in south central Kentucky...

* Until 445 PM EDT.

* At 418 PM EDT, a severe thunderstorm was located near Frazer, or
  near Somerset, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Burnside around 425 PM EDT.
  Somerset around 430 PM EDT.
  Grade around 435 PM EDT.

Other locations in the path of this severe thunderstorm include
Dykes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3706 8483 3725 8454 3697 8436 3695 8438
      3695 8442 3693 8445 3684 8470
TIME...MOT...LOC 2018Z 255DEG 38KT 3701 8470 

HAIL...<.75IN
WIND...60MPH
 
$$

GREIF
1 follow-up statement
916 
WWUS53 KJKL 212043 RRA
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
443 PM EDT Mon Jun 21 2021

KYC199-231-212053-
/O.EXP.KJKL.SV.W.0054.000000T0000Z-210621T2045Z/
Wayne KY-Pulaski KY-
443 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Kentucky.

LAT...LON 3706 8483 3725 8454 3697 8436 3695 8438
      3695 8442 3693 8445 3684 8470
TIME...MOT...LOC 2043Z 255DEG 38KT 3707 8441 

$$

GREIF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:02 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 21, 2:02 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
202 PM EDT Mon Jun 21 2021

.UPDATE...
Issued at 1104 AM EDT MON JUN 21 2021

There looks to be an old outflow boundary moving into the region
this morning and this is already sparking off a few showers and
perhaps eventually a thunderstorm or two. We will see shower and
thunderstorm chances increasing through the day, as a cold front
and trough axis drop into the Ohio Valley. It still looks like
damaging winds and flash flooding will be the primary risks
today. Updated grids to reflect the latest obs and trends.

UPDATE Issued at 730 AM EDT MON JUN 21 2021

Made a few tweaks to the precipitation probability forecast for
today, but nothing that would warrant issuing a new zone forecast
text product. The latest obs were also ingested into the forecast
grids to establish new trends.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 425 AM EDT MON JUN 21 2021

The primary forecast concern in the short term will the potential
for showers and thunderstorms today and tonight and any severe
weather potential. A strong cold front is still forecast to move
through the region later today and tonight. With a good supply of
low level moist and unstable air in place across eastern Kentucky,
we can expect widespread showers and storms to fire up and affect
the area this afternoon, this evening, and part of tonight. Their
is still a slight chance of severe weather later today into early
this evening, as the cold front cold moves through. Even with a
strong trigger and loads of instability and moisture, one limiting
factor for more widespread severe weather still remains, strong
winds aloft. That being said, the atmosphere will definitely be
supportive for thunderstorm activity this afternoon and this
evening, and a few storms could produce hail, strong winds,
frequent cloud to ground lightning, and heavy rainfall that could
lead to localized flooding. We will continue to monitor severe
weather potential through out the morning, and will update the
forecast as needed should severe potential increase at any time.
Showers and storms will continue overnight, with mainly showers
ongoing early Tuesday morning. The rain will continue on Tuesday
across the area, but will gradually taper off from west to east
through out the day, and should be out of eastern Kentucky by
early Tuesday evening.

Winds will be strong and gusty early today into this afternoon,
with southwesterly flow of 10 to 15 mph and gusts of up to 25 mph
expected at times. Temperatures will be extremely warm again
today, as southerly to southwesterly flow continues to dominate.
The mercury is forecast to max out in the upper 80s for most
locations later today. Once the front moves through overnight, we
will see a dramatic change in temperatures, as a cool Canadian
air mass filters into the region behind the departing cold front
and winds shift to the northwest. This influx of cooler air will
lead to lows in the upper 50s for tonight. Tuesday will be much
cooler than today, with highs in the lower 70s expected.

.LONG TERM...(Tuesday night through Sunday)
Issued at 427 AM EDT MON JUN 21 2021

An unseasonably cool/dry air mass will be in place over the
region at the start of the period, with surface high pressure
passing through beneath an eastern CONUS upper trough. The high
will migrate eastward as we move through the latter part of the
work week, and warm air advection will work to bring more typical
temperatures back. At the same time, the upper level trough will
weaken as ridging tries to build east from the southern plains and
Rockies. However, another upper trough dropping into the north
central CONUS will flatten any eastward progress of the ridge and
support another cold front to advance southeast toward us at the
end of the week. Low level flow ahead of the front will carry gulf
moisture back into our region from the southwest. The upper
trough is expected to linger over the central CONUS, with the
surface front stalling to our northwest as it becomes strung out
SW/NE parallel to the upper level flow. With ample moisture and
upper level support for precip under the east side of the upper
trough, we may be in for a prolonged threat of wet weather.
Exactly where it sets up will in the end depend on the positioning
of the front and the upper trough, which being nearly a week out,
still is somewhat uncertain.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 202 PM EDT MON JUN 21 2021

Showers and thunderstorms are quickly developing across portions
of eastern Kentucky this afternoon. These storms will lead to
quick drops in Vis and Cigs into the IFR or lower range, and they
will also have the potential to produce strong to severe wind
gusts and marginally severe hail. Outside of storms expect gusty
winds at times, but largely VFR skies if you catch a break in
between storms. These storms will move through this afternoon and
evening leaving behind the potential for stratus and fog through
the overnight. This could lead to period of MVFR Cigs and Vis
through the morning on Tuesday. The winds will be SW to begin the
period, but more erratic in thunderstorms. Then becoming more west
and northwest behind the front through the night.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DJ
SHORT TERM...AR
LONG TERM...HAL
AVIATION...DJ
Hazardous weather outlook, Jun 21, 2:40 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
240 PM EDT Mon Jun 21 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-222145-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
240 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This Afternoon into Tonight.

There is a good chance for thunderstorms today, especially this
afternoon and this evening. Some of the storms may produce hail,
severe wind gusts, and frequent cloud to ground lightning.
Torrential downpours could lead to localized flooding. A few
storms will also be possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms are possible at times Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage and flooding.

AR/HAL/DJ

In the hours before

Special weather statement, Jun 21, 2:57 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
257 PM EDT Mon Jun 21 2021

KYZ068-069-080-114-116-211930-
Jackson-Clay-Owsley-Rockcastle-Laurel-
257 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAUREL...WEST
CENTRAL OWSLEY...SOUTHERN JACKSON...SOUTHEASTERN ROCKCASTLE AND
NORTHWESTERN CLAY COUNTIES...

At 256 PM EDT, a strong thunderstorm was located over Hare, or near
London, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
London, McKee, Carico, Travellers Rest, Grace, Pittsburg, Zekes
Point, Shop Branch, Maulden, Fogertown, Mummie, Treadway, Tyner,
Privett, Settle Store, Mershons, Chestnutburg, Shepherdtown, Hazel
Patch and Camp Wildcat.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3726 8427 3749 8384 3749 8381 3726 8366
      3710 8417
TIME...MOT...LOC 1856Z 241DEG 32KT 3722 8414

DJ
Special weather statement, Jun 21, 3:29 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
329 PM EDT Mon Jun 21 2021

KYZ106-108-109-111-112-212000-
Lee-Breathitt-Magoffin-Morgan-Wolfe-
329 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORGAN...
NORTHWESTERN BREATHITT...WEST CENTRAL MAGOFFIN...NORTHEASTERN LEE AND
WOLFE COUNTIES...

At 328 PM EDT, a strong thunderstorm was located over Grannie, or
near Campton, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Campton, Simpson, Burkhart, Lexie, Pence, Pine Ridge, Sellars, Rock
Lick, Vancleve, Moct, Wilhurst, Gosneyville, Bays, High Falls, Lane,
Sewell, Taulbee, Malaga, Netty and Flat.

LAT...LON 3764 8363 3779 8363 3782 8321 3761 8320
TIME...MOT...LOC 1928Z 265DEG 36KT 3770 8357

GEERTSON
Special weather statement, Jun 21, 3:46 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
346 PM EDT Mon Jun 21 2021

KYZ112-114>117-212015-
Clay-Breathitt-Perry-Owsley-Leslie-
346 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWSLEY...
NORTHWESTERN LESLIE...NORTHWESTERN PERRY...SOUTHWESTERN BREATHITT AND
NORTHEASTERN CLAY COUNTIES...

At 346 PM EDT, a strong thunderstorm was located over Mistletoe, or
12 miles southeast of Booneville, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Buckhorn, Altro, Bush Branch, Seth, Mistletoe, Dryhill, Lamont,
Shoal, Kaliopi, Newfound, Wolf Coal, Barcreek, Confluence, Beech,
Whoopflarea, Dalesburg, Mosley Bend, Chavies, Gobbard and Buckhorn
Lake S.P..

LAT...LON 3719 8366 3737 8372 3744 8330 3723 8325
TIME...MOT...LOC 1946Z 253DEG 33KT 3731 8358

GEERTSON
Special weather statement, Jun 21, 3:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
347 PM EDT Mon Jun 21 2021

KYZ079-083-212030-
Wayne-Pulaski-
347 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND SOUTHWESTERN PULASKI
COUNTIES...

At 346 PM EDT, a strong thunderstorm was located near Cabell, or 14
miles west of Monticello, moving east at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Monticello, Burnside, Parmleysville, Cains Store, Susie, Nancy,
Barrier, Parnell, Pointer, Gregory, Bronston, Slickford, Ritner,
Pulaski County Park, Cabell, Denney, Kidder, Powersburg, Magnum and
Naomi.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
      3705 8491 3711 8490 3719 8479 3689 8452
      3686 8459 3685 8457 3684 8459 3680 8458
      3675 8468 3660 8478 3661 8496 3663 8500
      3672 8502 3676 8501 3686 8506
TIME...MOT...LOC 1946Z 256DEG 36KT 3687 8511

GREIF
Special weather statement, Jun 21, 3:51 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service JACKSON KY
351 PM EDT Mon Jun 21 2021

KYZ068-069-079-080-212015-
Jackson-Rockcastle-Laurel-Pulaski-
351 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAUREL...NORTHEASTERN
PULASKI...SOUTHWESTERN JACKSON AND SOUTHERN ROCKCASTLE COUNTIES...

At 351 PM EDT, a strong thunderstorm was located over Level Green, or
7 miles southwest of Mount Vernon, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mount Vernon, McKee, Science Hill, Carico, Donaro, Robinet, Shop
Branch, Bandy, Woodstock, Bradshaw, Horse Lick, Spiro, Wabp,
Hansford, Dabney, Willailla, Hurley, Settle Store, Mershons and Hazel
Patch.

LAT...LON 3733 8452 3745 8396 3726 8391 3726 8394
      3722 8394 3714 8466
TIME...MOT...LOC 1951Z 253DEG 33KT 3728 8442

GEERTSON
Special weather statement, Jun 21, 4:06 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
406 PM EDT Mon Jun 21 2021

KYZ107-109-110-112-212030-
Breathitt-Floyd-Johnson-Magoffin-
406 PM EDT Mon Jun 21 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JOHNSON...
NORTHWESTERN FLOYD...CENTRAL BREATHITT AND MAGOFFIN COUNTIES...

At 406 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Salyersville to Stevenson. Movement was
northeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Salyersville, Mason, Fredville, Vail, Gunlock, Oil Springs, Gifford,
Falcon, Carver, Daisydell, Burning Fork, Orchard, Dotson, West
Royalton Station, Carver Station, Blue River, Swamp Branch,
Riceville, Gapville and Evanston.

LAT...LON 3750 8303 3752 8305 3752 8309 3749 8310
      3745 8325 3760 8334 3768 8328 3768 8326
      3770 8325 3771 8326 3777 8314 3785 8289
      3756 8281
TIME...MOT...LOC 2006Z 246DEG 26KT 3774 8308 3757 8325

GEERTSON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 12:30 PM EDTSpecial Weather StatementJKLMenifee, Montgomery30 min
Jun 21, 12:34 PM EDTSpecial Weather StatementJKLJackson26 min
Jun 21, 12:55 PM EDTSpecial Weather StatementJKLBreathitt35 min
Jun 21, 1:01 PM EDTSpecial Weather StatementJKLMartin29 min
Jun 21, 1:14 PM EDTSpecial Weather StatementJKLKnott16 min
Jun 21, 1:16 PM EDTSpecial Weather StatementJKLMontgomery29 min
Jun 21, 1:22 PM EDTSpecial Weather StatementJKLMenifee23 min
Jun 21, 1:26 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell34 min
Jun 21, 1:35 PM EDTSpecial Weather StatementJKLWolfe25 min
Jun 21, 1:38 PM EDTSevere Thunderstorm WarningJKLMenifee, Montgomery, Powell37 min
Jun 21, 1:45 PM EDTSpecial Weather StatementJKLMenifee, Morgan30 min
Jun 21, 1:58 PM EDTSpecial Weather StatementJKLWolfe32 min
Jun 21, 2:08 PM EDTSevere Thunderstorm WarningJKLMenifee, Morgan, Powell, Rowan, Wolfe37 min
Jun 21, 2:10 PM EDTSpecial Weather StatementJKLMartin35 min
Jun 21, 2:26 PM EDTSevere Thunderstorm WarningJKLEstill, Menifee, Montgomery, Powell, Wolfe34 min
Jun 21, 2:33 PM EDTSpecial Weather StatementJKLElliott27 min
Jun 21, 2:39 PM EDTSpecial Weather StatementJKLRockcastle36 min
Jun 21, 2:43 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle32 min
Jun 21, 2:49 PM EDTSpecial Weather StatementJKLEstill26 min
Jun 21, 2:51 PM EDTSpecial Weather StatementJKLPulaski, Wayne24 min
Jun 21, 2:52 PM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jun 21, 2:57 PM EDTSpecial Weather StatementJKLJackson33 min
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningJKLBreathitt, Estill, Lee, Menifee, Montgomery, Morgan and 2 more30 min
Jun 21, 3:10 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley35 min
Jun 21, 3:22 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Lee, Owsley, Rockcastle23 min
Jun 21, 3:29 PM EDTSpecial Weather StatementJKLWolfe31 min
Jun 21, 3:41 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe34 min
Jun 21, 3:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Jun 21, 3:47 PM EDTSpecial Weather StatementJKLWayne43 min
Jun 21, 3:51 PM EDTSpecial Weather StatementJKLJackson, Rockcastle24 min
Jun 21, 3:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Leslie, Owsley, Perry35 min
Jun 21, 4:06 PM EDTSpecial Weather StatementJKLMagoffin24 min
Jun 21, 4:08 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne37 min
Jun 21, 4:23 PM EDTSpecial Weather StatementJKLJackson, Rockcastle37 min
Jun 21, 4:28 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin32 min
Jun 21, 4:29 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Pulaski, Rockcastle3 hr
Jun 21, 4:30 PM EDTSpecial Weather StatementJKLKnott, Perry30 min
Jun 21, 4:34 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle26 min
Jun 21, 4:42 PM EDTSpecial Weather StatementJKLMcCreary, Whitley48 min
Jun 21, 4:42 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike33 min
Jun 21, 4:51 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Jun 21, 4:53 PM EDTSpecial Weather StatementJKLLeslie37 min
Jun 21, 4:56 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley, Rockcastle39 min
Jun 21, 5:00 PM EDTSpecial Weather StatementJKLKnott30 min
Jun 21, 5:01 PM EDTSpecial Weather StatementJKLWayne29 min
Jun 21, 5:04 PM EDTSpecial Weather StatementJKLBell, Knox, Whitley41 min
Jun 21, 5:12 PM EDTSpecial Weather StatementJKLPike33 min
Jun 21, 5:17 PM EDTSevere Thunderstorm WarningJKLBell43 min
Jun 21, 5:25 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Whitley50 min
Jun 21, 5:28 PM EDTSpecial Weather StatementJKLLeslie17 min
Jun 21, 5:34 PM EDTSpecial Weather StatementJKLClay26 min
Jun 21, 5:49 PM EDTSpecial Weather StatementJKLWhitley41 min
Jun 21, 5:52 PM EDTSpecial Weather StatementJKLHarlan38 min
Jun 21, 6:10 PM EDTSpecial Weather StatementJKLLeslie50 min
Jun 21, 6:15 PM EDTSpecial Weather StatementJKLBell45 min
Jun 21, 6:32 PM EDTSpecial Weather StatementJKLLetcher43 min
Jun 21, 6:34 PM EDTSevere Thunderstorm WarningJKLHarlan, Letcher, Perry41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.